MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; CONNECTOR WITH SCREW SMALL-STD

LIMACORPORATE S.P.A SMR SYSTEM; CONNECTOR WITH SCREW SMALL-STD
Model Number 1374.15.310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By checking the dhr of the involved lots, no pre-existing anomaly has been found.This is the first and only complaint received on these lot numbers.A final report will be submitted once the investigation is complete.We submit a final mdr when the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025 due to infection.The following devices were implanted in the previous surgery, performed on (b)(6) 2025: · smr reverse hp glenosphere 44 mm (product code 1374.50.440, lot #2512625 - ster.2500090) · smr reverse hp liner short (product code 1362.09.010, lot #2510318 - ster.2500108) · bone screw ø6.5 h.35mm (product code 8420.15.040, lot #2414295 - ster.2400126).Sold in us.· bone screw ø6.5 h.35mm (product code 8420.15.040, lot #2419835 - ster.2400171).Sold in us.· smr uncemented glenoid # std (product code 1375.20.010, lot #2510276 - ster.2500099) · smr reverse finned humeral body (product code 1352.15.050, lot #2504866 - ster.2500071).Sold in us.· smr connector small std (product code 1374.15.310, lot #2508622 - ster.2500087).Sold in us.· smr cemented revision stem ø15 mm (product code 1309.15.156, lot #1921189 - ster.2500108).Sold in us.Only the smr reverse hp glenosphere 44 mm and smr reverse hp liner short were explanted and replaced during the revision surgery.Patient is male, 73 years old.Event happened in australia.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025 due to infection.The following devices were implanted in the previous surgery, performed on (b)(6) 2025: · smr reverse hp glenosphere 44 mm (product code 1374.50.440, lot #2512625 - ster.(b)(4)).· smr reverse hp liner short (product code 1362.09.010, lot #2510318 - ster.(b)(4)).· bone screw ø6.5 h.35mm (product code 8420.15.040, lot #2414295 - ster.(b)(4)).Sold in us.· bone screw ø6.5 h.35mm (product code 8420.15.040, lot #2419835 - ster.(b)(4)).Sold in us.· smr uncemented glenoid # std (product code 1375.20.010, lot #2510276 - ster.(b)(4)).· smr reverse finned humeral body (product code 1352.15.050, lot #2504866 - ster.(b)(4)).Sold in us.· smr connector small std (product code 1374.15.310, lot #2508622 - ster.(b)(4)).Sold in us.· smr cemented revision stem ø15 mm (product code 1309.15.156, lot #1921189 - ster.(b)(4)).Sold in us.Only the smr reverse hp glenosphere 44 mm and smr reverse hp liner short were explanted and replaced during the revision surgery.Patient is male, 73 years old.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation: checking the sterilization charts of the involved lots #, no pre-existing anomaly was found.All the products with those lot #s have been properly sterilized before being placed on the market.Device analysis: no physical analysis of the involved devices has been performed, as the explanted components were not returned to limacorporate.In the absence of returned parts, it is not possible to verify potential manufacturing defects, material anomalies, or signs of mechanical damage that could have contributed to the event.However, the review of sterilization and production records for the implicated lots did not reveal any deviations or anomalies that could indicate a product related issue.Based on the available information, the data do not support the conclusion that the infection related revision was caused by a defect in the device or its manufacturing process.Therefore, the available evidence suggests that the event cannot be attributed to a product related root cause, although the limited information prevents a definitive and exhaustive determination of the underlying cause.Pms data: over the past three years, 23 similar revision cases were reported out of 3985 smr reverse prostheses sold in australia (0.58%), and 51 similar events were reported out of (b)(4) units sold worldwide (0.06%).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate continues monitoring the market to promptly detect any similar issue.Please note this is the final mdr.

Brand Name
SMR SYSTEM
Common Device Name
CONNECTOR WITH SCREW SMALL-STD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23692505
Report Number3008021110-2025-00161
Device Sequence Number9124042
Product Code PHX
UDI-Device Identifier08033390271561
UDI-Public08033390271561
Combination Product (Y/N)Y
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.15.310
Device Catalogue Number1374.15.310
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown